MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUARTET; No Match

ABBOTT MEDICAL (CRM-SYLMAR) QUARTET; No Match
Model Number 1458Q/86
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.
 
Event or Problem Description
It was reported that the patient presented to the hospital with a systemic infection.Additionally, vegetation was observed on the patient's valve and leads.The implantable cardioverter-defibrillator (icd) and the right atrial (ra), right ventricular (rv), and left ventricular (lv) leads were explanted.The icd system was replaced on (b)(6) 2026.The patient remained stable throughout the procedure.

Brand Name
QUARTET
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25685940
Report Number2017865-2026-13946
Device Sequence Number4671188
Product Code NIK
UDI-Device Identifier05414734510219
UDI-Public(01)05414734510219(10)A000172041(17)280331
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1458Q/86
Device Lot NumberA000172041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite